Two of the biggest side effects are "explosive diarrhea" and vomiting. But no worries! Once your body adjusts to the med, they'll stop! ...but it takes six to twelve months to adjust. More minor side effects are gas and "abdominal distress". (Picture how great these things are when you have an office job and deal with customers on the phone all the time...)
So it was with great worry that I took my first pill this morning. Hmm, nothing much happened. Got to work, had a little breakfast, still nothing. Had a larger lunch. Nothing. Normal dinner. Nothing.
WOO FRICKING WOO! There's no way I could put up with 6-12 months of diarrhea (and I haven't vomited since I was a kid...). I can't believe I got so lucky.
(Also, I wonder at the usefulness of a med where these things are the "good" side effects, the ones you don't need to report to the doctor if they happen...)
Good, non-yucky side effects of the drug are said to include weight loss. I'm a little worried I won't get that one since I didn't get the others, but we'll see.
Last night I had the coolest dream. In it I was on American Idol and so I was seeing all the behind the scenes stuff. For some reason it took a whole week of singing/filming to make the one hour weekly show! I was taking detailed notes of everything that happened (the show, the apartments they gave us to use, what the people were like) so that I could make a LJ post when it was all done. :P I figured it'd make a great post, since few would ever experience stuff like that and I'd have lots of inside info!
I was rather depressed when I woke up, not that I wasn't on the show but because I didn't have the material for a real quality post. *snicker*